Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 76, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Sep 23, 2006, 2:22 AM CDT for Christian County, Todd County, Trigg County, Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 23, 2006, 2:22 AM CDT (07:22 UTC)
- Expired
- Sep 23, 2006, 8:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
Counties Christian County, KY, Todd County, KY, Trigg County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1397 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KPAH 230727
FFWPAH
KYC047-219-221-231315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
222 AM CDT SAT SEP 23 2006
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY.
TODD COUNTY IN SOUTH CENTRAL KENTUCKY.
TRIGG COUNTY IN WESTERN KENTUCKY.
* UNTIL 815 AM CDT.
* AT 216 AM CDT...SEVERAL STREETS WERE CLOSED IN CADIZ...AND MORE
WERE EXPECTED TO BE CLOSED. WIDESPREAD THUNDERSTORMS WITH HEAVY
RAINFALL EXTENDED WESTWARD ACROSS MURRAY AND FULTON KENTUCKY...INTO
SOUTHEAST MISSOURI. THE STORMS WERE MOVING EAST OVER THE SAME
AREAS...SO HEAVY RAIN IS EXPECTED TO PERSIST THROUGH AT LEAST 5 AM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRACEY...
ROCKCASTLE...HOPKINSVILLE...CROFTON...AND CADIZ.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH SUNRISE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 3668 8806 3681 8707 3705 8707 3706 8751
3686 8813
$$
MY1 follow-up statement
000
WGUS73 KPAH 231005
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
502 AM CDT SAT SEP 23 2006
KYC047-219-221-231315-
CHRISTIAN KY-TODD KY-TRIGG KY-
502 AM CDT SAT SEP 23 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
TODD...CHRISTIAN...AND TRIGG COUNTIES IN WESTERN KENTUCKY...
AT 458 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED
THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA. IN TODD
COUNTY...SEVERAL HOMES IN THE FAIRVIEW AREA WERE FLOODED. IN TRIGG
COUNTY...A TRAINED SPOTTER IN CADIZ MEASURED 7 INCHES OF RAIN.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHARON
GROVE...KELLY...CERULEAN...CROFTON...AND CLIFTY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3668 8806 3681 8707 3705 8707 3706 8751
3686 8813
$$
MYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 2:45 PM CDT, 11 hours 37 minutes earlier.
Area forecast discussion, Sep 22, 2:45 PM CDT, 11 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 245 PM CDT FRI SEP 22 2006 .DISCUSSION... SATELLITE AND SURFACE OBSERVATIONS SHOW THE WARM FRONT LIFTING OVER THE PAH FA...WITH TDS IN THE L70S IN THE WARM SECTOR SUPPLANTING L-M60S TDS HANGING ON IN THE NRN/ERN PTNS FA. FREE CONVECTION INITIATED IN THE SCOURED OUT ZONE TO OUR WEST...WHICH IS THE FOCUS OF THE TORNADO WATCH OVER OUR WRN 1/3 OF THE FA...WHERE MDT RISK OF SVR EXISTS. GFS HAS BEEN CONSISTENTLY PICKING UP ON THIS CONVECTION AND RACING IT EWARD INTO SEMO BETWEEN 00-06Z...SPREADING OVER THE REMAINDER OF THE FA OVERNIGHT. PWS NR 1.5-2 NEARBY/UPSTREAM HELPING LOCALLY HEAVY RAINS AND IN COMBO W/HPC QPF DAYS1-2 SUPPORT ONGOING FFA THRU END OF EVENT. AFTER TONIGHTS ROUND ALL EYES TURN TO COLD FRONTAL CONVECTIVE CHANCES SAT PM/EVENING. BETTER DYNAMICS ENTER THE PICTURE BY THEN AS THE UPPER LOW/JET DRIVES THE FRONT ON THRU...TEXT OF SWODY2 CONSISTENTLY HINTING AT UPGRADE TO MDT RISK. WL THEREFORE HIGHLIGHT SVR THREAT BOTH TONIGHT AND TOMORROW IN ADDITION TO LOCALLY HEAVY RAIN THREAT. GFS HAVING REALLY BEEN MODEL OF CHOICE DUE TO ITS CONSISTENCY...IT TAKES THE FRONT EAST OF THE FA (A LITTLE FASTER THAN THE NAM) BY 06Z SUN. HOWEVER FOR COLLABORATIVE PURPOSES WE LINGERING A SMALL CHANCE OF POST FRONTAL PCPN IN THE FAR SE EARLY SUN. AFTER THAT A DRIER AND SEASONALLY COOLER AIR MASS WORKS AND HOLDS THRU THE MIDDLE OF NEXT WEEK. BY DAYS 6-7...NEXT SYSTEM YIELDS CHC PCPN FA-WIDE. FOR NOW HAVE BOUGHT GFS SO STICKING W/IT AND THE COLLABORATIVE PICTURE IS OUR APPROACH...BUT ACKNOWLEDGE SOME TIMING/INCONSISTENCY MAY EVENTUALLY LEAD TO ADJUSTMENTS AND IS WHY WE KEEP CHC CAT PCPN DESPITE MOS SUGGESTIONS FOR HIGHER. MET AND MAV MOS IS CLOSE WHILE FWC MOS SEEMS OVERDONE ON BOTH THE HIGH AND LOW ENDS AND UNDERDONE ON PCPN. OUR OVERALL GFS PREFERENCE LEANS US TO ITS MAV/MEX BASED MOS WHEN LEANING. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...FLASH FLOOD WATCH ALL COUNTIES. MO...TOR WATCH AND FLASH FLOOD WATCH ALL COUNTIES. IL...TOR WATCH ALONG/WEST OF I-24 AND FLASH FLOOD WATCH ALL COUNTIES. IN...FLASH FLOOD WATCH ALL COUNTIES. &&
Hazardous weather outlook, Sep 22, 1:29 PM CDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 129 PM CDT FRI SEP 22 2006 ILZ075-080-081-084-085-088-089-092-093-MOZ076-086-087-100-107>112- 114-231000- JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-JOHNSON- ALEXANDER-PULASKI-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO- CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 129 PM CDT FRI SEP 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 900 PM. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA...AND INTERACT WITH A DISTURBANCE ALOFT. THE SHEAR ALONG THE FRONT AND ALOFT WILL BE SUFFICIENT TO SUPPORT TORNADIC SUPERCELLS...ESPECIALLY IN AREAS OF HIGH INSTABILITY. THE INSTABILITY WILL IN LARGE PART BE DETERMINED BY THE AMOUNT OF AFTERNOON SUNSHINE THAT CAN BREAK THROUGH THE CLOUD COVER. OTHERWISE STRONG TO SEVERE STORMS MAY DEVELOP WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ALSO THREATS. A FLASH FLOOD WATCH IS ALSO IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY... ESPECIALLY SATURDAY AFTERNOON AND EVENING...WHEN A COLD FRONT WILL MOVE ACROSS THE QUAD STATE. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...BUT ALSO LARGE HAIL AND ISOLATED TORNADOES MAY BE POSSIBLE. THE LOCALLY HEAVY RAIN THREAT WILL CONTINUE WITH THE POTENTIAL FOR FLOODING AS A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE NOW FOR THE TORNADO WATCH AND BE ALERT FOR POSSIBLE FUTURE REQUESTS TONIGHT AND SATURDAY. ILZ076>078-082-083-086-087-090-091-094-INZ081-082-085>088- KYZ001>022-231000- WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-SALINE-GALLATIN-POPE- HARDIN-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER- FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON- MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER- HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD- 129 PM CDT FRI SEP 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEST OF THE WABASH RIVER IN SOUTHERN ILLINOIS AND WEST OF THE LAKES OVER THE JACKSON PURCHASE OF WESTERN KENTUCKY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST INDIANA AND THE REMAINDER OF WESTERN KENTUCKY...EAST OF THE LAKES AND ACROSS THE PENNYRILE.THESE RISKS ARE IN ASSOCIATION WITH A WARM FRONT THAT WILL CONTINUE LIFTING ACROSS THE AREA TODAY AND TONIGHT...WITH THE PRIMARY SEVERE WEATHER THREAT BEING DAMAGING WINDS. A MORE ISOLATED TORNADIC AND LARGE HAIL THREAT CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLOODING IS ALSO POSSIBLE...AND AS A RESULT A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY... ESPECIALLY SATURDAY AFTERNOON AND EVENING...WHEN A COLD FRONT WILL MOVE ACROSS THE QUAD STATE. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...BUT ALSO LARGE HAIL AND ISOLATED TORNADOES MAY BE POSSIBLE. THE LOCALLY HEAVY RAIN THREAT WILL CONTINUE WITH THE POTENTIAL FOR FLOODING AS A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ANYTIME DURING THE NEXT 24 TO 36 HOURS.
In the hours before
Local storm report, Sep 23, 12:08 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1208 AM CDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM FLASH FLOOD DONIPHAN 36.62N 90.82W
09/22/2006 RIPLEY MO EMERGENCY MNGR
SOME STREET FLOODING IN DONIPHAN...2.64 INCHES OF RAIN
HAD FALLEN UP TO MIDNIGHT.
&&
DLLLocal storm report, Sep 23, 12:29 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1229 AM CDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL 6 W MURRAY 36.61N 88.42W
09/23/2006 E0.88 INCH CALLOWAY KY EMERGENCY MNGR
&&
DLLLocal storm report, Sep 23, 12:39 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1239 AM CDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM HAIL MURRAY 36.61N 88.32W
09/23/2006 E1.00 INCH CALLOWAY KY EMERGENCY MNGR
NICKEL SIZED HAIL WAS ALSO REPORTED JUST TO THE NORTH OF
MURRAY JUST OUTSIDE THE CITY LIMITS.
&&
DLLLocal storm report, Sep 23, 1:09 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
109 AM CDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM FLASH FLOOD BENTON 36.85N 88.36W
09/23/2006 MARSHALL KY TRAINED SPOTTER
AT 1510 MAIN STREET IN BENTON WAS FLOODED AND OCCUPANTS
WERE BEING EVACUATED.
&&
DLLLocal storm report, Sep 23, 1:23 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
123 AM CDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM FLASH FLOOD 5 W REIDLAND 37.01N 88.62W
09/23/2006 MCCRACKEN KY EMERGENCY MNGR
PORTION OF OAKS ROAD NEAR THE INTERSECTION OF SHEMWELL
LANE WAS WASHED OUT AND A 20 FT BY 12 FT SECTION CAVED
IN.
&&
DLLLocal storm report, Sep 23, 1:25 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
125 AM CDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM FLASH FLOOD MAYFIELD 36.74N 88.65W
09/23/2006 GRAVES KY EMERGENCY MNGR
EVACUATIONS ON SOUTH 9TH AND 10TH STREETS IN THE CITY OF
MAYFIELD ALONG RED DUCK CREEK. SHELTER ESTABLISHED AT THE
SENIOR CITIZENS SHELTER.
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:01 PM CDT | Tornado Warning | PAH | Daviess | 44 min |
| Sep 22, 7:11 PM CDT | Tornado Warning | PAH | Fulton, Graves, Hickman | 49 min |
| Sep 22, 7:39 PM CDT | Tornado Warning | PAH | Daviess | 21 min |
| Sep 22, 7:45 PM CDT | Tornado Warning | PAH | Calloway | 60 min |
| Sep 22, 8:38 PM CDT | Tornado Warning | PAH | Calloway | 22 min |
| Sep 22, 8:54 PM CDT | Severe Thunderstorm Warning | PAH | Ballard | 51 min |
| Sep 22, 9:13 PM CDT | Severe Thunderstorm Warning | PAH | McCracken | 47 min |
| Sep 22, 9:19 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Fulton, Graves, Hickman | 56 min |
| Sep 22, 9:24 PM CDT | Tornado Warning | PAH | Carlisle, Hickman | 51 min |
| Sep 22, 9:35 PM CDT | Flash Flood Warning | PAH | Henderson, Union | 3 hr |
| Sep 22, 10:05 PM CDT | Flash Flood Warning | PAH | Daviess, Henderson | 3 hr |
| Sep 22, 10:10 PM CDT | Severe Thunderstorm Warning | PAH | Webster | 35 min |
| Sep 22, 10:18 PM CDT | Flash Flood Warning | PAH | Carlisle, Hickman | 3 hr |
| Sep 22, 10:20 PM CDT | Tornado Warning | PAH | Webster | 25 min |
| Sep 22, 10:23 PM CDT | Severe Thunderstorm Warning | PAH | Marshall | 32 min |
| Sep 22, 10:36 PM CDT | Severe Thunderstorm Warning | PAH | Calloway | 24 min |
| Sep 22, 10:39 PM CDT | Tornado Warning | PAH | Hopkins | 36 min |
| Sep 22, 10:40 PM CDT | Flash Flood Warning | PAH | Caldwell, Calloway, Christian, Fulton, Graves, Hopkins and 5 more | 4 hr |
| Sep 22, 10:59 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Trigg | 49 min |
| Sep 22, 11:08 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 23 min |
| Sep 22, 11:11 PM CDT | Tornado Warning | PAH | Muhlenberg | 34 min |
| Sep 22, 11:20 PM CDT | Tornado Warning | PAH | Christian | 25 min |
| Sep 22, 11:36 PM CDT | Severe Thunderstorm Warning | PAH | Todd | 34 min |
| Sep 23, 12:03 AM CDT | Tornado Warning | PAH | Graves | 27 min |
| Sep 23, 12:16 AM CDT | Tornado Warning | PAH | Calloway | 29 min |
| Sep 23, 12:44 AM CDT | Severe Thunderstorm Warning | PAH | Calloway, Trigg | 46 min |
| Sep 23, 12:53 AM CDT | Flash Flood Warning | PAH | Daviess, Henderson | 6 hr |
| Sep 23, 1:05 AM CDT | Flash Flood Warning | PAH | Calloway, Carlisle, Fulton, Graves, Hickman, Marshall | 6 hr |
| Sep 23, 9:00 AM CDT | Flash Flood Warning | PAH | Calloway, Carlisle, Fulton, Graves, Hickman, Marshall | 4 hr |
| Sep 23, 10:55 AM CDT | Severe Thunderstorm Warning | PAH | Livingston | 38 min |
| Sep 23, 11:05 AM CDT | Tornado Warning | PAH | Livingston | 27 min |
| Sep 23, 11:18 AM CDT | Tornado Warning | PAH | Caldwell, Crittenden | 42 min |
| Sep 23, 11:39 AM CDT | Flash Flood Warning | PAH | Ballard, McCracken | 81 min |
| Sep 23, 11:44 AM CDT | Flash Flood Warning | PAH | Caldwell, Crittenden, Daviess, Henderson, Hopkins, Livingston and 4 more | 4 hr |
| Sep 23, 11:46 AM CDT | Severe Thunderstorm Warning | PAH | Hopkins, Webster | 44 min |
| Sep 23, 12:04 PM CDT | Tornado Warning | PAH | Hopkins | 26 min |
| Sep 23, 12:27 PM CDT | Tornado Warning | PAH | Muhlenberg | 33 min |
| Sep 23, 12:30 PM CDT | Tornado Warning | PAH | Hopkins | 18 min |
| Sep 23, 12:59 PM CDT | Tornado Warning | PAH | Muhlenberg | 23 min |
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.